# SDR C77A20161014001

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 22,457 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III FLOOR STRUCTURE RT INBD SEAT TRACK P/N 170-86082-003.  ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2016-170-088645D.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH.  EO E175-53MR-304.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IN ACCORDANCE WITH DER FORM ATTACHED.  REF [TASK 53-23-005-0001 INTERNAL GVI THRESHOLD OF 20483 FC OR 27242 FH, INTERVAL OF 10133 FC OR 13476 FH IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION NR 12.  THRESHOLD IS COUNTED SINCE NEW.  REV 1 IS BEING ISSUED TO CHANGE THE MATERIAL SPLICE 2 IS MADE OF TO 7475-T761 ALUMINUM SHEET.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2158787.
